RUS
ENG
Full version
JOURNALS
// Fundamentalnaya i Prikladnaya Matematika
// Archive
Fundam. Prikl. Mat.,
2015
Volume 20,
Issue 5,
Pages
31–37
(Mi fpm1666)
This article is cited in
1
paper
On determinability of a completely decomposable torsion-free Abelian group by its automorphism group
V. K. Vildanov
Lobachevski State University of Nizhni Novgorod
Abstract:
In this paper, we consider the question of determinability of an Abelian group by its automorphism group in the class of completely decomposable torsion-free Abelian groups whose direct summands of rank
$1$
have idempotent types.
UDC:
512.541
Fulltext:
PDF file (112 kB)
References
Cited by
English version:
Journal of Mathematical Sciences (New York), 2018,
230
:3,
372–376
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025